# SDR M3XA20240816012

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: General aviation
- Aircraft: N945MT
- Make and model: Bolkms BK117C2
- Aircraft serial: 9871
- Aircraft time: 696 hours, 1,768 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Tube
- Part number: 4639205028
- Part serial: 1235
- Condition: Unserviceable
- Location: Zone 200
- Part time: 696 hours, 1,768 cycles
- Component: Transmission, Bolkms
- Component part number: B632K1001051
- Stage of operation: NR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE FIRST 800 HOUR INSPECTION IT WAS DISCOVERED THAT THE XMSN SPACER TUBE HAD NUMEROUS CRACKS AND IS DEFINITELY UNSERVICEABLE.  UNSURE IF IT HAPPENED DURING PRODUCTION OR WAS POOR MANUFACTURING.
